# SDR SWAA116280

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N319
- Make and model: Boeing
- Aircraft time: 80,053 hours, 73,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Part number: BAC1509100146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LONGITUDINAL FLOOR BEAM ATTACHMENT CLIP CRACKED AT BS 639, RBL 45.5.  R&R CLIP IAW EO.
